Close Gallery

C. Couillard.

Zoom Picture

Cholesterol lowering medications have become the most popular and widely distributed drugs in the world.  New health warnings have been added to the statin group such as muscle pain, memory loss and diabetes.  These damaging side effects have been known long-term but pharmaceutical companies and healthcare officials have simply turned their backs and ignored this growing concern in the past.

The Food and Drug Administration (FDA) has now linked the use of cholesterol lowering medications with cognitive brain dysfunction.  Symptoms of statin induced brain damage include memory loss and mental confusion.  The statins that have been identified as the culprits include Lipitor, Crestor, Vytornin and Zocor. 

Doctor Induced Dementia

Cholesterol lowering medications targets and attempts to lower all fat and cholesterol in the body.  There are many areas that require a high density of fat and cholesterol to function properly including your brain.  The ingestion of statin medications effect the amount of cholesterol in one’s brain and will cause memory loss and mental confusion. 

Statin medication specifically destroys Coenzyme Q10 (CoQ10).  CoQ10 damage directly impacts the heart, skeletal muscle and the brain.  Studies have confirmed CoQ10 depletion to cause further memory loss as well.   The destruction of this enzyme by statins also causes weakness and muscle pain.

No Cholesterol, No Response

The brain and nervous system is the primary system that controls and regulates every function in the human body.  The direct side effects of statin medications inhibit and damage that master control system.  One of the primary purposes of the brain is to communicate to every cell in the body and tell them how to respond to any given stimulus.  A stimulus can be positive and negative and is commonly called stress.  Artificially lowering cholesterol in your brain will lower the ability of the body to identify and respond to stress. 

Pharmaceutical medication can be classified as a chemical stress on the body.  It is normal for the body to be able to respond to this stress, but long-term medication abuse, poor diet, lack of exercise and high levels of toxicity will diminish the body’s ability to respond to stress. 

Statins Cause Heart Disease

When your blood sugar and risk of developing diabetes increases from taking a statin medication, what is happening?  The chemical stress posed by the statin medication damages neurological tissue and reduces the body’s ability to respond to the stress.  Compounding factors such as poor lifestyle indicators further inhibit the natural response to this stress. 

What is the natural blood sugar response to a body that is overwhelmed with physical, mental and emotional stress?  It increases and you’re diagnosed with diabetes.  Diabetes is the leading contributor to the development of heart disease.

Statin medication should not be used if you desire to achieve optimal health.  Optimal health means living to your potential without developing self-induced health conditions.  Many people think that heart disease, cancer and diabetes are genetic and their personal choices make no impact.  This is false.  Research has shown us that the majority of health conditions can be completely eliminated, reduced and reversed with the proper lifestyle indicators. 

Heart disease is not a lack of statin medication.  Take initiative and implement a health recovery program.  This program should include weight loss or maintaining a healthy weight, optimal nutrition, adequate exercise, healthy neurology and the reduction of stress.  Health is a choice, what do you choose?

Author's Bio:

Cory Couillard has owned two private practices and has been the Chief Operating Officer and Chief Brand Officer for the largest privately owned clinic. He is active in professional development, mass education programs and implementation of healthcare delivery systems.

Cory is currently a professional healthcare speaker and writer for newspapers, magazines, websites and other publications. He is also involved with the development of two international television health programs.

The column is not meant to give or replace valuable medical advice, diagnosis, or treatment. It is designed for educational purposes. If you have questions or would like to request a future topic, email info@drhealthshow.com Visit us online: www.drhealthshow.com  "Like" our Facebook page: TheDrHealthShow

Share / Recommend this article: FacebookFacebook Digg thisDigg this del.icio.usdel.icio.us TechnoratiTechnorati YahooYahoo Facebook
COMMENTS
6 comment(s)
Written by: guillermone, 29 Feb 2012 11:18 PM
From: United States, Bring Back DT Forum
There is no such thing as a wonder drug. I dont know how many times I have said that, but no one seems to believe me.

I always admonished science worshippers, that the power of science is relative and just as humans should not place blind faith on religion, equally true man should not do the same and give complete trust on the knowledge of man, but rather take it with a grain of salt.
Written by: watcher48, 1 Mar 2012 9:45 AM
From: United States, Omnipresence
Totally concur..it's obvious that NO ONE pays attention to the mandated disclosure of side-effects on those drug commercials. I mean, really listen to them: "some side effects cause nausea, diarrahea, oil discharge (wtf is that?), liver dysfunction, spontaneous combustion (just kidding), penis withering (kidding too),...just making a point...
Written by: Atabey, 1 Mar 2012 11:07 AM
From: United States, Bring DT Forum Back--
"The Food and Drug Administration (FDA) has now linked the use of cholesterol lowering medications with cognitive brain dysfunction. "

Dready, be careful. Appears to be quite descriptive."

No more two-three eggs with 5 strips of bacon and home fries with melted cheese for breakfast .



just joking dready.

Written by: watcher48, 1 Mar 2012 11:08 AM
From: United States, Omnipresence
yeah...fried in pig-lard....ew, I feel I'm gonna yak...
Written by: Atabey, 1 Mar 2012 11:10 AM
From: United States, Bring DT Forum Back--

Lots of strong coffee, however, appears to actually be good for you.
Written by: RonEvane This user is banned, 3 Mar 2012 2:57 PM
From: United States, Gaithersburg, Maryland

Ever since I started taking statins, I've become much more stupid! I know this, because people tell me I'm stupid and idiotic, almost every day!.. Before statins, it was like, maybe once a week, tops!
Post Your Comment | Not a member? Create your account | Lost your password?
Write your opinion here. Please keep your comment relevant to this article. Please note that any comments which contain offensive language or discriminatory expressions may be edited/removed.
You must log in to post a comment:
Username Password